Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :26 Issue : 2 1999      Add To Cart                                                                    Download

A new solution of the doubly-confluent Heun equation

Auther : H. EXTON

Nyuggel, Lunabister, Dunrossness, Shetland ZE2 9JH, United Kingdom

ABSTRACT

A new compact double hypergeometric series solution of the doubly-confluent Heun equation (DCHE) is obtained by first considering a solution of a generalized Mathieu equation and applying a Laplace transform to it. The computer algebra package MAPLE V is used to inves­tigate an auxiliary system of non-linear algebraic equations. This work is motivated in part by the occurrence of the DCHE in applications in cosmology and quantum mechanics.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55622

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law